# SDR ASAA2016052616868

- Difficulty date: May 26, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 30,131 hours, 9,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 17ABC, ROW, EMERGENCY EXIT SIGN LENS COVER MISSING.  ACFT GROUNDED. INSTALLED SERVICEABLE EMERGENCY EXIT SIGN LENS COVER AS REQ AT SEAT ROW 17ABC.
